# SDR 1022200501

- Difficulty date: October 22, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-200B
- Aircraft serial: 21833
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B1002818
- Part serial: 9831
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD NR 1 WINDOW HAS DELAMINATION AND POSSIBLE CRACK.  INSPECTED WINDOW, AND FOUND ACCEPTABLE FOR FLIGHT IAW MEL 56-1-1, NR 1 WINDOW OUTER GLASS PLY CRACKED ONLY, AND VISIBILITY THROUGH ASSOCIATED WINDSHIELD IS ACCEPTABLE, AND VISION IS NOT IMPAIRED ON REMAINING WINDSHIELD.  AIRPLANE TO BE OPERATED FOR ONE TAKEOFF ONLY TO AN AIRPORT WHERE REPLACEMENT CAN BE MADE.  REMOVED AND REPLACED WINDOW, AND RETURNED TO SERVICE.
